# SDR ZIAA961118

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2537717
- Condition: Corroded
- Location: Fs 440-460 Rt
- Part time: 64,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED CHECK, VISUAL, REFLECTIVE PROBE EDDY CURRENT AND ULTRASONIC INSPECTION TECHNIQUES REVEALED FUSELAGE SKIN CORRODED.  FS 440-460 RT.  REPAIRED IAW DWG A74-R15.  (X)
